# SDR COEA2011100702919

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND LEVEL 2 CORROSION FRAME 13 AT LT CREASE BEAM.  REPAIRED IAW SRM.
